Open Access
2014 Some New Lacunary Strong Convergent Vector-Valued Sequence Spaces
M. Mursaleen, A. Alotaibi, Sunil K. Sharma
Abstr. Appl. Anal. 2014(SI24): 1-8 (2014). DOI: 10.1155/2014/858504


We introduce some vector-valued sequence spaces defined by a Musielak-Orlicz function and the concepts of lacunary convergence and strong (A)-convergence, where A=(aik) is an infinite matrix of complex numbers. We also make an effort to study some topological properties and some inclusion relations between these spaces.


Download Citation

M. Mursaleen. A. Alotaibi. Sunil K. Sharma. "Some New Lacunary Strong Convergent Vector-Valued Sequence Spaces." Abstr. Appl. Anal. 2014 (SI24) 1 - 8, 2014.


Published: 2014
First available in Project Euclid: 7 October 2014

zbMATH: 07023208
MathSciNet: MR3246362
Digital Object Identifier: 10.1155/2014/858504

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI24 • 2014
Back to Top